Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Useful strain histories in linear viscoelasticity


Author: W. A. Day
Journal: Quart. Appl. Math. 27 (1969), 255-259
DOI: https://doi.org/10.1090/qam/99827
MathSciNet review: QAM99827
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99827
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society